Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 17, 2016, 5:59 PM EDT for DeKalb County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 17, 2016, 5:59 PM EDT (21:59 UTC)
- Expired
- Jul 17, 2016, 6:30 PM EDT
- In force
- 31 min
- Issued by
- NWS Atlanta, GA
County DeKalb County, GA
The radar
The Atlanta radar (KFFC), 54 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.0 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 243 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 926 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
337
WWUS82 KFFC 172159
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
559 PM EDT SUN JUL 17 2016
GAZ033-044-045-055-172230-
DEKALB GA-NORTH FULTON GA-SOUTH FULTON GA-CLAYTON GA-
559 PM EDT SUN JUL 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DEKALB...NORTH FULTON...
SOUTH FULTON AND NORTHWESTERN CLAYTON COUNTIES UNTIL 630 PM EDT...
AT 558 PM EDT...STRONG THUNDERSTORMS EXTENDED FROM AROUND BUCKHEAD
TO NEAR HAPEVILLE...AND MOVING NORTHEAST AT 5 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS ALSO POSSIBLE. MOTORISTS SHOULD SLOW DOWN AND BE
PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD REMEMBER...TURN
AROUND...DO NOT DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATLANTA...DECATUR...SANDY SPRINGS...DUNWOODY...EAST POINT...FOREST
PARK...COLLEGE PARK...CHAMBLEE...DORAVILLE...CLARKSTON...
HAPEVILLE...AVONDALE ESTATES...NORTH ATLANTA...MIDTOWN...DRUID
HILLS...NORTH DECATUR...CANDLER-MCAFEE...BELVEDERE PARK...GRANT PARK-
ZOO ATLANTA AND HARTSFIELD-JACKSON AIRPORT.
LAT...LON 3387 8445 3389 8444 3391 8445 3395 8427
3394 8427 3392 8426 3390 8424 3364 8424
3365 8425 3365 8428 3364 8428 3363 8445
TIME...MOT...LOC 2158Z 215DEG 6KT 3386 8439 3368 8436
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 17, 2:57 PM EDT, 3 hours 2 minutes earlier.
Area forecast discussion, Jul 17, 2:57 PM EDT, 3 hours 2 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 257 PM EDT SUN JUL 17 2016 .SHORT TERM /Tonight through Monday Night/... Scattered showers and isolated thunderstorms will continue through this afternoon across central and north Georgia. Another very warm and muggy day exists with temps in the upr 80s to lwr 90s and heat indices in the 90s to around 100F in a number of locations. Elongated upper ridge has stretched itself from the Ozarks region in Arkansas to the southeast Atlantic coast. Long-duration/strong to severe storms will be limited through this evening due to this upr ridge and the fact that the flow aloft is very weak. More of the same is expected tomorrow /Monday/ as plenty of morning sun should heat the surface quickly. Upr ridge shifts slightly west allowing a more northerly upr lvl flow to develop across the region. Hard to pick out smaller "disturbances" in the upr lvl flow at this time but they will likely exist and contribute to scattered thunderstorms across the area by early afternoon. Low to mid lvl flow will continue to be very weak so convection will tend to be supported and re-fire along outflow boundaries. Outside of storms, another warm day is in store with max temps reaching the lower to mid 90s. DJN.83 && .LONG TERM /Tuesday through Sunday/... Pattern in long term period dominated by large upper high centered over Southern Plains and Mid-South. Upper troughing deepens a little along Eastern CONUS into the Southeast starting early Thursday but upper ridging appears to build back into the state late Friday. Good agreement between medium range models with large scale pattern. Disagreement as usual this time of year is with finer details of deep moisture and associated convection. As NW flow sets up Wed- Thurs...could see some drying in north GA which models indicate...but typically do not see this this time of year unless dry/cool advection in low and mid-levels is strong... which it is not. Have adjusted model blend PoPs up a little in north Georgia. Rest of blended forecast looks quite good with temps slightly above normal. SNELSON/16 && AVIATION... 18Z Update... Showers and isolated thunderstorms are increasing in coverage across central/north Georgia. There is no significant forcing/focus to sustain the convection and the flow aloft is very weak...so a very 'hit or miss' approach to convection this afternoon. Feel more confident than not to keep 'TEMPO' group out of ATL at this time but cannot rule out a pop-up shower right over the airfield at some point this afternoon. Storms may also have a hard time developing due to upr ridge in place across the region and drier mid lvl air in place. Hi-res models are trying to develop convection south of I-20 later today (bwtn 23-03z) but having a hard time seeing this happening so have left it dry at KMCN and KCSG attm. Activity should fall apart after 02z with most areas convection-free by 05z. Low clouds/fog should not impact the airports overnight. //ATL Confidence...18Z Update... Medium confidence with convection/weather. High confidence with all other elements. DJN.83 && .PRELIMINARY POINT TEMPS/POPS... Athens 72 93 73 96 / 20 40 10 40 Atlanta 74 93 75 94 / 20 30 20 30 Blairsville 66 87 67 89 / 30 40 10 50 Cartersville 72 92 72 95 / 20 40 20 40 Columbus 74 95 75 95 / 20 30 20 30 Gainesville 73 91 74 94 / 20 40 10 40 Macon 73 95 74 96 / 20 40 10 30 Rome 71 95 72 95 / 20 30 20 40 Peachtree City 71 93 72 95 / 20 30 20 30 Vidalia 73 95 74 94 / 30 30 10 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...DJN.83 LONG TERM....16 AVIATION...DJN.83
Hazardous weather outlook, Jul 17, 7:15 AM EDT, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 715 AM EDT SUN JUL 17 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181115- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 715 AM EDT SUN JUL 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE OVER NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. WEATHER HAZARDS EXPECTED... FREQUENT LIGHTNING...BRIEF GUSTY WINDS AND HEAVY RAIN CAN BE EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE MONDAY THROUGH WEDNESDAY. BY THURSDAY THROUGH SATURDAY...THE POTENTIAL SHOULD BE MORE CONFINED TO CENTRAL GEORGIA. ISOLATED SEVERE STORMS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA. 16
In the hours before
Special weather statement, Jul 17, 5:01 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
501 PM EDT SUN JUL 17 2016
GAZ004-005-172130-
MURRAY GA-WHITFIELD GA-
501 PM EDT SUN JUL 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MURRAY AND NORTHEASTERN
WHITFIELD COUNTIES UNTIL 530 PM EDT...
AT 501 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES EAST OF
COHUTTA...OR 14 MILES SOUTH OF CLEVELAND...MOVING NORTHEAST AT 10
MPH.
HAZARD...UP TO 35 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BEAVERDALE...GREGORY...CISCO AND TENNGA.
LAT...LON 3491 8467 3490 8486 3499 8493 3499 8463
TIME...MOT...LOC 2101Z 238DEG 10KT 3497 8482Special weather statement, Jul 17, 5:12 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
512 PM EDT SUN JUL 17 2016
GAZ110-172145-
TELFAIR GA-
512 PM EDT SUN JUL 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TELFAIR COUNTY UNTIL
545 PM EDT...
AT 511 PM EDT...A STRONG THUNDERSTORM WAS SOUTHEAST OF WORKMORE...
MOVING SOUTHEAST AT 5 MPH.
HAZARD...UP TO 35 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HORSE CREEK WMA.
LAT...LON 3178 8292 3179 8295 3183 8297 3194 8280
3188 8273 3186 8276 3186 8278 3185 8279
3184 8278 3181 8282 3182 8284 3178 8286
3178 8289 3179 8290
TIME...MOT...LOC 2111Z 323DEG 6KT 3183 8284Special weather statement, Jul 17, 5:14 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
514 PM EDT SUN JUL 17 2016
GAZ006-007-172145-
GILMER GA-FANNIN GA-
514 PM EDT SUN JUL 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GILMER AND EASTERN
FANNIN COUNTIES UNTIL 545 PM EDT...
AT 513 PM EDT...A STRONG THUNDERSTORM WAS SOUTH OF BLUE RIDGE. THIS
STORM WAS NEARLY STATIONARY.
HAZARD...UP TO 35 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE
PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD REMEMBER...TURN
AROUND...DO NOT DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MORGANTON...HURST AND DIAL.
LAT...LON 3473 8436 3483 8435 3491 8422 3480 8415
3468 8419
TIME...MOT...LOC 2113Z 250DEG 1KT 3479 8431Special weather statement, Jul 17, 5:32 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
532 PM EDT SUN JUL 17 2016
GAZ023-025-172200-
JACKSON GA-HALL GA-
532 PM EDT SUN JUL 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JACKSON AND
SOUTHEASTERN HALL COUNTIES UNTIL 600 PM EDT...
AT 530 PM EDT...A STRONG THUNDERSTORM WAS NEAR CANDLER...MOVING
SOUTHEAST AT 5 MPH.
HAZARD...UP TO 35 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GAINESVILLE...JEFFERSON...BRASELTON...OAKWOOD...PENDERGRASS...
TALMO...CANDLER...ROAD ATLANTA-LANIER SPEEDWAY AND CHESTNUT MOUNTAIN.
LAT...LON 3416 8388 3422 8387 3427 8383 3428 8368
3412 8362 3411 8374
TIME...MOT...LOC 2130Z 293DEG 5KT 3420 8380Local storm report, Jul 17, 5:58 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
558 PM EDT SUN JUL 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG 1 SSW TALKING ROCK 34.49N 84.52W
07/16/2016 PICKENS GA TRAINED SPOTTER
MULTIPLE TREES WERE REPORTED DOWN ALONG PLEASANT HILL
ROAD AS WELL AS HOBSON ROAD AND JERUSALEM CHURCH ROAD.
&&
EVENT NUMBER FFC1600521
DEESESpecial weather statement, Jul 17, 5:59 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
559 PM EDT SUN JUL 17 2016
GAZ033-044-045-055-172230-
DEKALB GA-NORTH FULTON GA-SOUTH FULTON GA-CLAYTON GA-
559 PM EDT SUN JUL 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DEKALB...NORTH FULTON...
SOUTH FULTON AND NORTHWESTERN CLAYTON COUNTIES UNTIL 630 PM EDT...
AT 558 PM EDT...STRONG THUNDERSTORMS EXTENDED FROM AROUND BUCKHEAD
TO NEAR HAPEVILLE...AND MOVING NORTHEAST AT 5 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS ALSO POSSIBLE. MOTORISTS SHOULD SLOW DOWN AND BE
PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD REMEMBER...TURN
AROUND...DO NOT DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATLANTA...DECATUR...SANDY SPRINGS...DUNWOODY...EAST POINT...FOREST
PARK...COLLEGE PARK...CHAMBLEE...DORAVILLE...CLARKSTON...
HAPEVILLE...AVONDALE ESTATES...NORTH ATLANTA...MIDTOWN...DRUID
HILLS...NORTH DECATUR...CANDLER-MCAFEE...BELVEDERE PARK...GRANT PARK-
ZOO ATLANTA AND HARTSFIELD-JACKSON AIRPORT.
LAT...LON 3387 8445 3389 8444 3391 8445 3395 8427
3394 8427 3392 8426 3390 8424 3364 8424
3365 8425 3365 8428 3364 8428 3363 8445
TIME...MOT...LOC 2158Z 215DEG 6KT 3386 8439 3368 8436The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 8:06 PM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Hancock, Jasper, Jefferson, Putnam and 1 more | 54 min |
| Jul 16, 8:41 PM EDT | Special Weather Statement | FFC | Glascock, Greene, Hancock, Jasper, Putnam, Taliaferro and 1 more | 64 min |
| Jul 16, 9:18 PM EDT | Special Weather Statement | FFC | Greene, Morgan, Taliaferro | 42 min |
| Jul 17, 3:05 PM EDT | Special Weather Statement | FFC | Gordon | 40 min |
| Jul 17, 3:08 PM EDT | Special Weather Statement | FFC | Floyd | 37 min |
| Jul 17, 3:17 PM EDT | Special Weather Statement | FFC | Dade, Walker | 43 min |
| Jul 17, 3:19 PM EDT | Special Weather Statement | FFC | Whitfield | 41 min |
| Jul 17, 3:50 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin | 25 min |
| Jul 17, 3:59 PM EDT | Special Weather Statement | FFC | Paulding | 31 min |
| Jul 17, 4:04 PM EDT | Special Weather Statement | FFC | Murray | 41 min |
| Jul 17, 4:07 PM EDT | Special Weather Statement | FFC | Johnson | 38 min |
| Jul 17, 4:27 PM EDT | Special Weather Statement | FFC | Toombs | 33 min |
| Jul 17, 4:39 PM EDT | Special Weather Statement | FFC | Murray | 51 min |
| Jul 17, 4:42 PM EDT | Special Weather Statement | FFC | Emanuel | 33 min |
| Jul 17, 4:46 PM EDT | Special Weather Statement | FFC | Fannin | 44 min |
| Jul 17, 5:00 PM EDT | Special Weather Statement | FFC | Gordon | 45 min |
| Jul 17, 5:01 PM EDT | Special Weather Statement | FFC | Murray | 29 min |
| Jul 17, 5:12 PM EDT | Special Weather Statement | FFC | Telfair | 33 min |
| Jul 17, 5:14 PM EDT | Special Weather Statement | FFC | Fannin | 31 min |
| Jul 17, 5:32 PM EDT | Special Weather Statement | FFC | Hall | 28 min |
| Jul 17, 6:02 PM EDT | Special Weather Statement | FFC | Houston | 43 min |
| Jul 17, 6:03 PM EDT | Special Weather Statement | FFC | Forsyth | 42 min |
| Jul 17, 6:28 PM EDT | Special Weather Statement | FFC | Treutlen | 32 min |
| Jul 17, 6:40 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 50 min |
| Jul 17, 6:43 PM EDT | Special Weather Statement | FFC | Twiggs | 47 min |
| Jul 17, 6:57 PM EDT | Special Weather Statement | FFC | Gwinnett | 33 min |
| Jul 17, 7:09 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 36 min |
| Jul 17, 7:20 PM EDT | Special Weather Statement | FFC | Pulaski | 40 min |
| Jul 17, 7:32 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett, Rockdale, Walton | 22 min |
| Jul 17, 7:40 PM EDT | Special Weather Statement | FFC | Dodge | 50 min |
| Jul 17, 7:47 PM EDT | Special Weather Statement | FFC | Newton | 43 min |
| Jul 17, 7:50 PM EDT | Special Weather Statement | FFC | Pulaski | 40 min |
| Jul 17, 7:52 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 38 min |
| Jul 17, 7:56 PM EDT | Special Weather Statement | FFC | Gwinnett | 34 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.